An inequality for the rank of a web and webs of maximum rank
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 5 (1978) no. 3, p. 539-557
@article{ASNSP_1978_4_5_3_539_0,
     author = {Chern, Shiing-Shen and Griffiths, Phillip A.},
     title = {An inequality for the rank of a web and webs of maximum rank},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 5},
     number = {3},
     year = {1978},
     pages = {539-557},
     zbl = {0402.57001},
     mrnumber = {507000},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1978_4_5_3_539_0}
}
Chern, Shiing-Shen; Griffiths, Phillip A. An inequality for the rank of a web and webs of maximum rank. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 5 (1978) no. 3, pp. 539-557. http://www.numdam.org/item/ASNSP_1978_4_5_3_539_0/

[1] W. Blaschke - G. Bol, Geometrie der Gewebe, Springer, Berlin (1938). | JFM 64.0727.03 | Zbl 0020.06701

[2] S. Chern - P.A. Griffiths, Abel's theorem and webs, to appear in Jahresberichte der deutschen Mathematiker Vereinigung (1978). | Zbl 0386.14002

[3] S. Chern - P.A. Griffiths, Linearization of webs of codimension one and maximum rank, to appear in Proc. of International Symposium on Algebraic Geometry, Kyoto 1977. | MR 578854 | Zbl 0406.14003

[4] P.A. Griffiths, Variations on a theorem of Abel, Inventiones Math., 35 (1976), pp. 321-390. | MR 435074 | Zbl 0339.14003